Facebook Pixel

What should I do/is this normal? I'm 17

By June 20, 2017 - 9:21pm
Rate This

I took plan B about 4 weeks ago and I got my period 5 days after taking it(5/26). I had just gotten off my period exactly a week before then(5/19). Ever since then I've had protected sex multiple times and was expected to start my period 6/7, and I never did. Now I am 14 days late. Within those 14 days I had light spotting that was dark brown for a couple of days, which was defiantly different from my normal heavy periods. Is this just a side affect to plan B or should I take a pregnancy test because of the late period/spotting?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!